Skip to Content
Exit Menu
e

Dr Keming Yu
Professor

Filter

Yu, K. and Jiang, R. (2022) 'Renewable quantile regression for streaming data sets'. Neurocomputing, 0 (0). ISSN: 0925-2312 Open Access Link

Journal article

Hau, L., Zhu, H., Sun, W. and Yu, K. (2022) 'Flight-to-quality or not? Evidence from China’s green bond and green equity markets during COVID-19 crisis'. Applied Economics Letters, 0 (in press). pp. 1 - 7. ISSN: 1350-4851

Journal article

Hu, X., Wang, J., Wang, L. and Yu, K. (2022) 'K-nearest neighbor estimation of functional nonparametric regression model under NA samples'. Axioms, 11 (3). pp. 1 - 17.Open Access Link

Journal article

Jiang, R. and Yu, K. (2021) 'No-crossing single-index quantile regression curve estimation'. Journal of Business & Economic Statistics, 0 (in press). pp. 1 - 12. ISSN: 0735-0015 Open Access Link

Journal article

Yu, K. and Jiang, R. (2021) 'Smoothing quantile regression for a distributed system'. Neurocomputing, 466. pp. 311 - 326. ISSN: 0925-2312 Open Access Link

Journal article

Liu, X., Hu, X. and Yu, K. (2021) 'A Discrete Density Approach to Bayesian Quantile and Expectile Regression with Discrete Responses'. Journal of Statistical Theory and Practice, 15 (3). pp. 1 - 19. ISSN: 1559-8608 Open Access Link

Journal article

Akgul, FG., Yu, K. and Senoglu, B. (2021) 'Estimation of the system reliability for generalized inverse Lindley distribution based on different sampling designs'. Communications in Statistics - Theory and Methods, 50 (7). pp. 1532 - 1546. ISSN: 0361-0926

Journal article

Xu, Q., Chen, L., Jiang, C. and Yu, K. (2020) 'Mixed data sampling expectile regression with applications to measuring financial risk'. Economic Modelling, 91. pp. 469 - 486. ISSN: 0264-9993

Journal article

Akgul, FG., Yu, K. and Senoglu, B. (2020) 'Classical and Bayesian Inferences in Step-Stress Partially Accelerated Life Tests for Inverse Weibull Distribution Under Type-I Censoring'. Strength of Materials, 52 (3). pp. 480 - 496. ISSN: 0039-2316 Open Access Link

Journal article

Li, R., Li, S., Yuan, D. and Yu, K. (2020) 'Does economic policy uncertainty in the U.S. influence stock markets in China and India? Time-frequency evidence'. Applied Economics, 52 (39). pp. 4300 - 4316. ISSN: 0003-6846

Journal article

Yu, K. and Jiang, R. (2020) 'Single-index composite quantile regression for massive data'. Journal of Multivariate Analysis, 180. pp. 1 - 22. ISSN: 0047-259X Open Access Link

Journal article

Yu, K., Xu, Q. and Jiang, C. (2020) 'An elastic-net penalized expectile regression with applications'. Journal of Applied Statistics, 48 (12). pp. 2205 - 2230. ISSN: 0266-4763

Journal article

Yu, K., Jiang, R. and Hu, X. (2020) 'Single-index expectile models for estimating conditional value at risk and expected shortfall'. Journal of Financial Econometrics. pp. 1 - 23. ISSN: 1479-8409 Open Access Link

Journal article

Yin, Z., Yu, K. and Wang, Y. (2020) 'Robust control algorithm and simulation of networked control systems'. Computer Communications, 157. pp. 394 - 401. ISSN: 0140-3664

Journal article

Deng, Q., Yi, Y. and Yu, K. (2020) 'Influencing Factors and Countermeasures of the Health of Residents in the City Clusters along the Middle Reaches of the Yangtze River'. Healthcare, 8 (2). pp. 1 - 11. ISSN: 2227-9032 Open Access Link

Journal article

Liu, X., Siverani, S., Yu, K. and Smith, KJ. (2020) 'Modelling Tails for Collinear Data with Outliers in the English Longitudinal Study of Ageing: Quantile Profile Regression'. Biometrical Journal, 62 (4). pp. 916 - 931. ISSN: 1521-4036 Open Access Link

Journal article

Deng, Q., He, X. and Yu, K. (2020) 'Re-evaluating the load and identifying the influencing factors of tourism’s carbon emissions in major chinese cities'. Journal of Environmental Protection and Ecology, 21 (2). pp. 379 - 379. ISSN: 1311-5065

Journal article

Li, R., Hu, Z., Li, S. and Yu, K. (2019) 'Dynamic Dependence Structure between Chinese Stock Market Returns and RMB Exchange Rates'. Emerging Markets Finance and Trade, 55 (15). pp. 3553 - 3574. ISSN: 1540-496X

Journal article

Yu, K. and Liu, X. (2019) 'Improved local quantile regression'. Statistical Modelling: an international journal, 19 (5). pp. 501 - 523. ISSN: 1471-082X

Journal article

Yu, K. and Doğru, FZ. (2019) 'Heteroscedastic and Heavy-tailed Regression with Mixtures of Skew Laplace Normal Distributions'. Journal of Statistical Computation and Simulation (GSCS), 89 (17). pp. 3213 - 3240. ISSN: 0094-9655 Open Access Link

Journal article

Hu, X., Zhong, J., Ren, J., Shi, B. and Yu, K. (2019) 'Asymptotic properties of wavelet estimators in heteroscedastic semiparametric model based on negatively associated innovations'. Journal of Inequalities and Applications, 2019 (1). ISSN: 1025-5834

Journal article

Alhamzawi, R., Yu, K. and Mallick, H. (2019) 'Quantile Regression and beyond in Statistical Analysis of Data'. Journal of Probability and Statistics, 2019. pp. 1 - 1. ISSN: 1687-952X

Journal article

Peluso, A., Vinciotti, V. and Yu, K. (2018) 'Discrete Weibull generalised additive model: an application to count fertility data'. Journal of the Royal Statistical Society: Series C, 68 (3). pp. 565 - 583. ISSN: 0035-9254 Open Access Link

Journal article

Jiang, R., Hu, X., Yu, K. and Qian, W. (2018) 'Composite quantile regression for massive datasets'. Statistics, 52 (5). pp. 980 - 1004. ISSN: 0233-1888 Open Access Link

Journal article

Yu, K. and Liu, X. (2018) 'Improved local quantile regression'. Statistical Modelling: an international journal, 19 (5). pp. 501 - 523. ISSN: 1471-082X Open Access Link

Journal article

Zhu, H., Tang, Y., Peng, C. and Yu, K. (2018) 'The heterogeneous response of the stock market to emission allowance price: evidence from quantile regression'. Carbon Management, 9 (3). pp. 277 - 289. ISSN: 1758-3004

Journal article

Yu, K., Sun, M., Ding, T. and Tang, X-Q. (2018) 'An Efficient Mixed-Model for Screening Differentially Expressed Genes of Breast Cancer Based on LR-RF'. IEEE/ACM Transactions on Computational Biology and Bioinformatics, 4 (3). pp. 124 - 130. ISSN: 1545-5963 Open Access Link

Journal article

Yu, K. (2018) 'An effective mixed-model for screening differentially expressed genes of breast cancer based on LR-RF'. IEEE/ACM Transactions on Computational Biology and Bioinformatics, 16 (1). pp. 124 - 130. ISSN: 1545-5963 Open Access Link

Journal article

Yu, K., Bin Muhd Noor, NN., Bharadwaj, U. and Gan, TH. (2018) 'Making use of external corrosion defect assessment (ECDA) data to predict DCVG %IR drop and coating defect area 10.1002/maco.201810085'. Materilas and Corrosion, 69 (9). pp. 1237 - 1256. ISSN: 1521-4176 Open Access Link

Journal article

Klakattawi, H., Vinciotti, V. and Yu, K. (2018) 'A Simple and Adaptive Dispersion Regression Model for Count Data'. Entropy, 20 (2). pp. 142 - 142. ISSN: 1099-4300 Open Access Link

Journal article

Aristodemou, K., He, J. and Yu, K. (2018) 'Binary Quantile Regression and Variable Selection: A new Approach'. Econometric Reviews, 38 (6). pp. 679 - 694. ISSN: 0747-4938 Open Access Link

Journal article

Haselimashhadi, H., Vinciotti, V. and Yu, K. (2017) 'A novel Bayesian regression model for counts with an application to health data'. Journal of Applied Statistics, 45 (6). pp. 1085 - 1105. ISSN: 1360-0532 Open Access Link

Journal article

Yu, K. and Rubio, F. (2017) 'Flexible objective Bayesian linear regression with applications in survival analysis'. Journal of Applied Statistics, 44 (5). pp. 798 - 810. ISSN: 1360-0532 Open Access Link

Journal article

Yu, K. (2017) 'Inference on the Kumaraswamy distribution'. Communications in Statistics - Theory and Methods , 46 (5). pp. 2079 - 2090. ISSN: 0361-0926 Open Access Link

Journal article

Yu, K. (2017) 'Challenges in the application of DCVG-survey to predict coating defect size on pipelines'. Materials and Corrosion, 68 (3). pp. 329 - 337. ISSN: 0947-5117 Open Access Link

Journal article

Xu, Q., Liu, X., Jiang, C. and Yu, K. (2016) 'Quantile autoregression neural network model with applications to evaluating value at risk'. Applied Soft Computing Journal, 49. pp. 1 - 12. ISSN: 1568-4946 Open Access Link

Journal article

Yu, K. (2016) 'Nonparametric Conditional Autoregressive Expectile Model via Neural Network with Applications to estimating financial risk'. Applied Stochastic Models in Business and Industry, 32 (6). pp. 882 - 908. ISSN: 1524-1904 Open Access Link

Journal article

Zhu, H., Duan, L., Guo, Y. and Yu, K. (2016) 'The effects of FDI, economic growth and energy consumption on carbon emissions in ASEAN-5: Evidence from panel quantile regression'. Economic Modelling, 58. pp. 237 - 248. ISSN: 0264-9993 Open Access Link

Journal article

Yu, K. (Accepted) 'Fitting truncated mode regression model by Simulated Annealing', inSimulated Annealing.

Book chapter

Hashem, H., Vinciotti, V., Alhamzawi, R. and Yu, K. (2016) 'Quantile regression with group lasso for classification'. Advances in Data Analysis and Classification, 10 (3). pp. 375 - 390. ISSN: 1862-5347 Open Access Link

Journal article

Xu, Q., Zhou, Y., Jiang, C., Yu, K. and Niu, X. (2016) 'A large CVaR-based portfolio selection model with weight constraints'. Economic Modelling, 59. pp. 436 - 447. ISSN: 0264-9993 Open Access Link

Journal article

Yu, K. (2016) 'Statistical methods for body mass index: a selective review'. Statistical Methods in Medical Research, 27 (3). pp. 198 - 811. ISSN: 1477-0334 Open Access Link

Journal article

Dai, X., Karl Härdle, W. and Yu, K. (2016) 'Do maternal health problems influence child's worrying status? Evidence from the British Cohort Study'. Journal of Applied Statistics, 43 (16). pp. 1 - 15. ISSN: 0266-4763 Open Access Link

Journal article

Taylor, JW. and Yu, K. (2016) 'Using Autoregressive Logit Models to Forecast the Exceedance Probability for Financial Risk Management'. Journal of the Royal Statistical Society Series A, 179 (4). pp. 1069 - 1092. ISSN: 1467-985X Open Access Link

Journal article

Alhamzawi, R. and Yu, K. (2015) 'Bayesian Tobit quantile regression using-prior distribution with ridge parameter'. Journal of Statistical Computation and Simulation, 85 (14). pp. 2903 - 2918. ISSN: 0094-9655 Open Access Link

Journal article

Rajab, RS., Dražić, M., Mladenović, N., Mladenović, P. and Yu, K. (2015) 'Fitting censored quantile regression by variable neighborhood search'. Journal of Global Optimization, 63 (3). pp. 481 - 500. ISSN: 0925-5001 Open Access Link

Journal article

Dang, W. and Yu, K. (2015) 'Density Regression Based on Proportional Hazards Family'. Entropy, 17 (6). pp. 3679 - 3691.Open Access Link

Journal article

Yu, K., Wang, BX. and Coolen, F. (2015) 'Interval estimation for proportional reversed hazard family based on lower record values'. Statistics and Probability Letters, 98. pp. 115 - 122. ISSN: 0167-7152 Open Access Link

Journal article

You, W-H., Zhu, H-M., Yu, K. and Peng, C. (2015) 'Democracy, Financial Openness, and Global Carbon Dioxide Emissions: Heterogeneity Across Existing Emission Levels'. World Development, 66. pp. 189 - 207. ISSN: 0305-750X Open Access Link

Journal article

Zhu, H., Lv, Z., Yu, K. and Deng, C. (2015) 'Robust variable selection in partially varying coefficient single-index model'. Journal of the Korean Statistical Society, 44 (1). pp. 45 - 57. ISSN: 1226-3192 Open Access Link

Journal article